Celebratio Mathematica

S. R. Srinivasa Varadhan

Probability and statistics

Bibliography

Works connected to Daniel W. Stroock

Filter the Bibliography List

clear

D. W. Stroock and S. R. S. Varadhan: “Dif­fu­sion pro­cesses with con­tinu­ous coef­fi­cients. II,” Comm. Pure Ap­pl. Math. 22 (July 1969), pp. 479–​530. MR 0254923 Zbl 0167.​43904 article

D. W. Stroock and S. R. S. Varadhan: “Dif­fu­sion pro­cesses with con­tinu­ous coef­fi­cients. I,” Comm. Pure Ap­pl. Math. 22 (May 1969), pp. 345–​400. MR 0253426 Zbl 0167.​43903 article

D. W. Stroock and S. R. S. Varadhan: “Dif­fu­sion pro­cesses with bound­ary con­di­tions,” Comm. Pure Ap­pl. Math. 24 (March 1971), pp. 147–​225. MR 0277037 Zbl 0227.​76131 article

D. W. Stroock and S. R. S. Varadhan: “Dif­fu­sion pro­cesses and mar­tin­gales. II,” pp. 67–​75 in Mar­tin­gales (Ober­wolfach, May 17–30, 1970). Edi­ted by H. Dinges. Lec­ture Notes in Math­em­at­ics 190. Spring­er (Ber­lin), 1971. MR 0359025 incollection

D. W. Stroock and S. R. S. Varadhan: “Dif­fu­sion pro­cesses and mar­tin­gales. I,” pp. 60–​66 in Mar­tin­gales (Ober­wolfach, May 17–30, 1970). Edi­ted by H. Dinges. Lec­ture Notes in Math­em­at­ics 190. Spring­er (Ber­lin), 1971. MR 0359024 incollection

D. W. Stroock and S. R. S. Varadhan: “Dif­fu­sion pro­cesses,” pp. 361–​368 in Pro­ceed­ings of the sixth Berke­ley sym­posi­um on math­em­at­ic­al stat­ist­ics and prob­ab­il­ity (Berke­ley, CA, June 21–Ju­ly 18, 1970), vol. III: Prob­ab­il­ity the­ory. Edi­ted by L. M. Le Cam, J. Ney­man, and E. L. Scott. Univ. Cali­for­nia Press (Berke­ley, CA), 1972. MR 0397899 Zbl 0255.​60055 inproceedings

D. W. Stroock and S. R. S. Varadhan: “On the sup­port of dif­fu­sion pro­cesses with ap­plic­a­tions to the strong max­im­um prin­ciple,” pp. 333–​359 in Pro­ceed­ings of the sixth Berke­ley sym­posi­um on math­em­at­ic­al stat­ist­ics and prob­ab­il­ity (Berke­ley, CA, June 21–Ju­ly 18, 1970), vol. III: Prob­ab­il­ity the­ory. Edi­ted by L. M. Le Cam, J. Ney­man, and E. L. Scott. Uni­versity of Cali­for­nia Press (Berke­ley, CA), 1972. MR 0400425 Zbl 0255.​60056 inproceedings

D. Stroock and S. R. S. Varadhan: “On de­gen­er­ate el­lipt­ic-para­bol­ic op­er­at­ors of second or­der and their as­so­ci­ated dif­fu­sions,” Comm. Pure Ap­pl. Math. 25 : 6 (November 1972), pp. 651–​713. MR 0387812 Zbl 0344.​35041 article

S. R. S. Varadhan: “Strassen’s ver­sion of the law of the it­er­ated log­ar­ithm,” pp. 15–​31 in Top­ics in prob­ab­il­ity the­ory (Cour­ant In­sti­tute, New York, 1971–1972). Edi­ted by D. W. Stroock and S. R. S. Varadhan. Cour­ant In­sti­tute of Math­em­at­ic­al Sci­ences (New York), 1973. MR 0413234 Zbl 0269.​60025 incollection

D. W. Stroock and S. R. S. Varadhan: “Lim­it the­or­ems for ran­dom walks on Lie groups,” Sankhyā Ser. A 35 : 3 (September 1973), pp. 277–​294. MR 0517406 Zbl 0299.​60007 article

D. W. Stroock and S. R. S. Varadhan: “Mar­tin­gales. I, II, III,” pp. 113–​161 in Top­ics in prob­ab­il­ity the­ory (Cour­ant In­sti­tute, New York, 1971–1972). Edi­ted by D. W. Stroock and S. R. S. Varadhan. Cour­ant In­sti­tute of Math­em­at­ic­al Sci­ences (New York), 1973. MR 0410912 incollection

D. W. Stroock and S. R. S. Varadhan: “Prob­ab­il­ity the­ory and the strong max­im­um prin­ciple,” pp. 215–​220 in Par­tial dif­fer­en­tial equa­tions (Berke­ley, CA, 9–27 Au­gust, 1971). Edi­ted by D. C. Spen­cer. Pro­ceed­ings of Sym­po­sia in Pure Math­em­at­ics 23. Amer­er­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1973. MR 0380109 Zbl 0262.​35028 incollection

Top­ics in prob­ab­il­ity the­ory (Cour­ant In­sti­tute of Math­em­at­ic­al Sci­ences, New York, 1971–1972). Edi­ted by D. W. Stroock and S. R. S. Varadhan. Cour­ant In­sti­tute of Math­em­at­ic­al Sci­ences (New York), 1973. MR 0353393 Zbl 0258.​00010 book

D. Stroock and S. R. S. Varadhan: “A prob­ab­il­ist­ic ap­proach to \( H^{p}(R^{d}) \),” Trans. Amer. Math. Soc. 192 (1974), pp. 245–​260. MR 0365696 Zbl 0289.​60029 article

G. C. Papan­ic­ol­aou, D. Stroock, and S. R. S. Varadhan: “Mar­tin­gale ap­proach to some lim­it the­or­ems,” pp. ii+120 pp. in Duke tur­bu­lence con­fer­ence (Durham, NC, April 23–25, 1976). Edi­ted by P. L. Chow. Duke Uni­versity Math­em­at­ics Series III. Duke Uni­versity (Durham, NC), 1977. MR 0461684 incollection

D. W. Stroock and S. R. S. Varadhan: Mul­ti­di­men­sion­al dif­fu­sion pro­cesses. Grundlehren der Math­em­at­ischen Wis­senschaften 233. Spring­er (Ber­lin), 1979. MR 532498 Zbl 0426.​60069 book

K. Itō: Se­lec­ted pa­pers. Edi­ted by S. R. S. Varadhan and D. W. Stroock. Spring­er (New York), 1987. With an in­tro­duc­tion by the ed­it­ors. MR 868862 Zbl 0621.​01019 book

1996 Steele Prizes,” No­tices Amer. Math. Soc. 43 : 11 (1996), pp. 1340–​1347. MR 1412777 article

V. S. Varada­ra­jan: “Some math­em­at­ic­al re­min­is­cences,” pp. v–​xviii in Spe­cial is­sue ded­ic­ated to Daniel W. Stroock and Srinivasa S. R. Varadhan on the oc­ca­sion of their 60th birth­day, published as Meth­ods Ap­pl. Anal. 9 : 3 (2002). MR 2023128 Zbl 1071.​01523 incollection

Spe­cial is­sue ded­ic­ated to Daniel W. Stroock and Srinivasa S. R. Varadhan on the oc­ca­sion of their 60th birth­day, published as Meth­ods Ap­pl. Anal. 9 : 3. In­ter­na­tion­al Press (Somerville, MA), 2002. MR 2023127 book

S. R. S. Varadhan, A. D. Wentzell, E. B. Dynkin, S. A. Mol­chan­ov, S. P. Novikov, Ya. G. Sinai, I. M. Son­in, and D. W. Stroock: “Mark Ios­i­fo­vich Freidlin,” Rus­si­an Math­em­at­ic­al Sur­veys 59 : 3 (2004), pp. 593–​597. Trans­la­tion of Rus­si­an ori­gin­al from Us­pekhi Mat. Nauk 59:3(357), 185–188. No ab­stract.

S. R. S. Varadhan, A. D. Wentzell, E. B. Dynkin, S. A. Mol­chan­ov, S. P. Novikov, Ya. G. Sinai, I. M. Son­in, and D. W. Stroock: “Mark Ios­i­fo­vich Freĭdlin,” Us­pekhi Mat. Nauk 59 : 3(357) (2004), pp. 185–​188. In Rus­si­an. Trans­lated in Rus­si­an Math­em­at­ic­al Sur­veys 59:3 (2004), 593–597. MR 2116554 article

D. W. Stroock and S. R. S. Varadhan: Mul­ti­di­men­sion­al dif­fu­sion pro­cesses, Re­print edition. Clas­sics in Math­em­at­ics 233. Spring­er (Ber­lin), 2006. MR 2190038 Zbl 1103.​60005 book

D. Stroock and S. R. S. Varadhan: “The­ory of dif­fu­sion pro­cesses,” pp. 149–​191 in Stochast­ic dif­fer­en­tial equa­tions (Cor­tona, Italy, May 29–June 10, 1978). Edi­ted by J. Cec­coni. CI­ME Sum­mer Schools 77. Spring­er (Heidel­berg), 2010. MR 2830392 incollection